# SDR UPS99228742

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5711 · Wing Spar
- Part: Chord
- Condition: Corrosion
- Location: Lt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C57-581-03-00E-01) ON L/W UPPER REAR SPAR CHORD AT WBL 76, INSIDE FUEL HOSE SHROUD.  REPAIRED IAW ERO 99-5030.
